MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER
Model Number 405108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an implant procedure, a pneumothorax occurred which required resuscitation.During implantation, the patient¿s vital signs and oxygen saturation became poor.The anesthesiologist asked that the operation be interrupted to stabilize the patient.When the cs was visualized, using the balloon catheter, contrast medium entered the entire heart.An ultrasound was used to see where the problem was.The patients blood pressure dropped and a pneumothorax was noted.An attempt was made to correct the pneumothorax with help of a drainage.The patient required resuscitation, the physicians began chest compressions, and the patient was transferred to intensive care unit under the accompaniment of the internal rescue team and the procedure was aborted.It was noted that the pneumothorax likely occurred during puncture of the subclavian vein.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pneumothorax remains unknown.

Brand Name
PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18807372
Report Number3005334138-2024-00068
Device Sequence Number7231808
Product Code DYB
UDI-Device Identifier05415067040879
UDI-Public05415067040879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230283, K79
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2025
Device Model Number405108
Device Catalogue Number405108
Device Lot Number8755123
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown